Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 10, 2016, 7:16 PM MDT for Chouteau County, Fergus County, Montana. It was in force for 57 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 7:16 PM MDT (01:16 UTC)
- Expired
- Jun 10, 2016, 8:13 PM MDT
- In force
- 57 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chouteau County, MT, Fergus County, MT
The radar
The Great Falls radar (KTFX), 142 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:18 PM MDT | TSTM WND GST 60 | 5 Ese Denton, MT | 60 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF DENTON. |
| Jun 10, 7:21 PM MDT | TSTM WND GST 63 | 7 Ne Denton, MT | DELAYED REPORT FROM JUNE 10 |
| Jun 10, 7:36 PM MDT | HAIL 1 | 5 Wnw Hilger, MT | HAIL UP TO 1 INCH IN DIAMETER. SMALL TREE BRANCHES AROUND 1 INCH BROKEN OFF. |
| Jun 10, 7:45 PM MDT | HAIL 1.75 | 6 Nne Hilger, MT | BROKEN WINDOW. |
| Jun 10, 7:48 PM MDT | TSTM WND GST 59 | 3 W Fergus, MT | OUTFLOW WINDS FROM THUNDERSTORM |
| Jun 10, 7:50 PM MDT | TSTM WND GST 64 | 3 Wsw Suffolk, MT | DELAYED REPORT FROM JUNE 10. SUSTAINED 33 MPH...GUST TO 64 MPH |
| Jun 10, 7:53 PM MDT | TSTM WND DMG | 2 W Fergus, MT | DELAYED REPORT FROM JUNE 10 EVENT. POWER LINES DOWN WITH POWER POLES SNAPPED OFF WEST OF FERGUS. SHEETS OF METAL BLOWN ACROSS HWY 191 AT SAME LOCATION. TIME ESTIMATED FROM RADAR |
| Jun 10, 7:58 PM MDT | TSTM WND GST 62 | 2 E Roy, MT | DELAYED REPORT FROM JUNE 10. SUSTAINED 49 MPH WIND...GUST TO 62 MPH |
| Jun 10, 7:59 PM MDT | TSTM WND DMG | Roy, MT | DELAYED REPORT FROM JUNE 10 EVENT. LARGE TREE FELL ON HOUSE CAUSING MINOR DAMAGE. LARGE HAIL SEEN ON GROUND AS WELL. TIME ESTIMATED BASED ON RADAR |
| Jun 10, 8:01 PM MDT | TSTM WND DMG | 2 E Roy, MT | DELAYED REPORT FROM JUNE 10. 3 POWER POLES SNAPPED. STREET SIGN DAMAGED. GOLF BALL SIZE HAIL FELL AT LOCATION AS WELL. TIME OF DAMAGE ESTIMATED BETWEEN 758 PM AND 805 PM |
| Jun 10, 8:01 PM MDT | HAIL 1.75 | 2 E Roy, MT | |
| Jun 10, 8:05 PM MDT | TSTM WND GST 70 | 1 Wnw Roy, MT | WIND GUST ESTIMATED. 2.25 INCH HAIL FELL AT LOCATION AS WELL |
| Jun 10, 8:08 PM MDT | TSTM WND GST 116 | 1 E Roy, MT | DAMAGE TO AREA BUILDINGS. WIND SENSOR DAMAGED AND QUIT REPORTING AFTER THIS GUST. |
| Jun 10, 8:08 PM MDT | HAIL 2.5 | 1 Ne Roy, MT | DELAYED REPORT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 1.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.7
The text
As transmitted.
328
WUUS55 KTFX 110116
SVRTFX
MTC015-027-110230-
/O.NEW.KTFX.SV.W.0030.160611T0116Z-160611T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
716 PM MDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
NORTHERN FERGUS COUNTY IN CENTRAL MONTANA...
* UNTIL 830 PM MDT
* AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF DENTON...OR 27 MILES NORTHWEST OF LEWISTOWN...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DENTON...WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA...
DANVERS AND HILGER.
THIS INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 9 AND 42...AND BETWEEN
MILE MARKERS 63 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4713 10970 4719 10977 4719 10979 4734 11003
4767 10993 4773 10948 4772 10943 4775 10935
4777 10923 4773 10890 4731 10869
TIME...MOT...LOC 0116Z 250DEG 49KT 4739 10975
HAIL...1.00IN
WIND...60MPH
$$
KJ3 follow-up statements
713
WWUS55 KTFX 110137
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
737 PM MDT FRI JUN 10 2016
MTC015-110145-
/O.CAN.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
CHOUTEAU MT-
737 PM MDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOUTEAU COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.
LAT...LON 4717 10949 4753 10980 4768 10982 4773 10948
4772 10943 4775 10935 4777 10923 4773 10890
4731 10869
TIME...MOT...LOC 0135Z 253DEG 40KT 4743 10952
$$
MTC027-110230-
/O.CON.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
737 PM MDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHERN FERGUS COUNTY...
AT 735 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED 11 MILES
SOUTHWEST OF WINIFRED...OR 25 MILES NORTH OF LEWISTOWN...MOVING EAST
AT 45 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WIND GUSTS UP TO 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA AND HILGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4717 10949 4753 10980 4768 10982 4773 10948
4772 10943 4775 10935 4777 10923 4773 10890
4731 10869
TIME...MOT...LOC 0135Z 253DEG 40KT 4743 10952
HAIL...1.00IN
WIND...60MPH
$$
KJ349
WWUS55 KTFX 110158
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
758 PM MDT FRI JUN 10 2016
MTC027-110230-
/O.CON.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
758 PM MDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHEASTERN FERGUS COUNTY...
AT 757 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED OVER AND
NEAR WINIFRED...OR 34 MILES NORTH OF LEWISTOWN...MOVING NORTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK AND CHRISTINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4723 10916 4755 10957 4771 10961 4773 10948
4772 10943 4775 10935 4777 10923 4773 10890
4731 10869
TIME...MOT...LOC 0157Z 220DEG 39KT 4755 10935
HAIL...1.00IN
WIND...60MPH
$$
KJ628
WWUS55 KTFX 110213
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
813 PM MDT FRI JUN 10 2016
MTC027-110222-
/O.CAN.KTFX.SV.W.0030.000000T0000Z-160611T0230Z/
FERGUS MT-
813 PM MDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FERGUS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THIS
WARNING HAS BEEN REPLACED WITH A NEW ONE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTH CENTRAL MONTANA.
LAT...LON 4723 10916 4755 10957 4771 10961 4773 10948
4772 10943 4775 10935 4777 10923 4773 10890
4731 10869
TIME...MOT...LOC 0210Z 250DEG 49KT 4762 10905
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:41 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 10, 5:41 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 541 PM MDT FRI JUN 10 2016 UPDATED AVIATION .DISCUSSION... THIS AFTERNOON THROUGH SUNDAY EVENING... Latest analysis shows circulation center and axis of Pacific upper-level trof has reached the WA/OR coast and is expected to make somewhat slow but steady progress eastward overnight. Moist southwest flow aloft along the leading edge of the trof combined with easterly surface winds bringing low-level moisture have set the stage for another round of thunderstorms this aftn/eve across central MT. Most parameters (CAPE, 0-6km wind shear, lifted index etc.) are well within the range for strong to severe storms, but will have to break the shallow low-level inversion that was still evident on the special balloon sounding we did at midday. We still expect that break to occur, but it may be later this aftn or early eve. Additional support for severe weather will come from the arrival of stronger jet stream winds (100-115 mph) now through this evening. Morning forecast models did shift the jet's core (115-125mph) to the west side of the Divide from earlier runs, so jet's contribution in our area may be reduced, but should be sufficient to help boost some storm development. Models continue to indicate slow approach of a surface cold front from the Pacific system, LCL not making it east of the Rocky Mtn Front until mid-late evening as cold air push behind it is not particularly strong. That may help storms persist a bit longer in our region as unstable conditions persist ahead of the front. Most convective activity will dissipate across the central counties by midnight, but scattered showers and a few storms will linger along the Hiline through the overnight hours. Southwest flow aloft continues on Sat as the trof axis moves to the ID Panhandle, so most locations will see another round of showers and some thunderstorms Sat aftn. With less instability behind the front, best chances for severe storms move to eastern MT tomorrow, and we'll see more of the short-lived, pulse-type storms with only marginal threat for gusty outflow winds and small hail. The trof axis finally reaches our area on Sun, bringing mostly dry conditions. Forecast on track for cooler temps through the weekend with highs in the upper 60s to low 70s on Sat/Sun. Waranauskas SUNDAY NIGHT THROUGH FRIDAY...A somewhat dry and breezy westerly flow aloft will move into the forecast area Sunday night into Monday. The resulting downsloping winds will keep North Central Montana dry through this period, but a disturbance will keep a chance of showers and thunderstorms over Southwest Montana. A low pressure center will then move out of the Gulf of Alaska and south along the Pacific Coast Tuesday through Wednesday. The resulting moist and unstable southwest flow aloft over Montana will bring a good chance of showers and thunderstorms to the forecast area during this time. Temperatures may cool enough to cause minor snow accumulation above mountain pass level, but significant impacts are unlikely. A high pressure ridge will then amplify over the central United States, which will shift the flow a bit farther west and focus the bulk of the showers/storms more so over Western Montana for Thursday into Friday. Temperatures will not fluctuate much during the period. Slightly above normal temperatures will fall to slightly below normal through Wednesday, but they will warm back above normal by Friday as the high pressure ridge builds into the area. Coulston && .AVIATION... UPDATED 0000Z. Widespread rain and thunderstorms will continue over north-central Montana this evening. Some storms will be strong to severe with large hail and damaging winds especially near KLWT, KGTF and KHVR. Additional thunderstorms may produce gusty winds and small hail near KCTB and KHLN. An isolated shower is possible at KBZN. Storms should weaken and dissipate after 04z. Periods of MVFR or IFR conditions are possible in and near thunderstorms along with gusty erratic winds. There may be low clouds after 06z but confidence is low on cig heights. A few showers are possible on Saturday, especially in the mountains, otherwise VFR conditions are expected after 12z. MLS && .PRELIMINARY POINT TEMPS/POPS... GTF 54 67 44 71 / 30 30 20 10 CTB 51 65 40 66 / 70 20 10 0 HLN 58 67 47 72 / 30 40 30 10 BZN 53 69 44 71 / 20 40 30 20 WEY 48 61 39 61 / 10 40 30 20 DLN 53 66 43 69 / 20 50 30 10 HVR 55 72 47 72 / 60 40 20 0 LWT 54 67 46 70 / 30 40 40 10 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && weather.gov/greatfalls
In the hours before
Local storm report, Jun 10, 6:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
649 PM MDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 2 W SUFFOLK 47.47N 109.40W
06/10/2016 M2.00 INCH FERGUS MT TRAINED SPOTTER
&&
MLSLocal storm report, Jun 10, 6:51 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
651 PM MDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM WALL CLOUD 1 SE SUFFOLK 47.46N 109.34W
06/10/2016 FERGUS MT TRAINED SPOTTER
ROTATING WALL CLOUD.
&&
MLSLocal storm report, Jun 10, 6:52 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
652 PM MDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 4 ENE DENTON 47.35N 109.87W
06/10/2016 FERGUS MT TRAINED SPOTTER
TWO POWER POLES DOWN.
&&
MLSLocal storm report, Jun 10, 6:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
654 PM MDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM WALL CLOUD 6 ENE DANVERS 47.26N 109.60W
06/10/2016 FERGUS MT TRAINED SPOTTER
ROTATING WALL CLOUD.
&&
MLSLocal storm report, Jun 10, 6:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
655 PM MDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 N CHRISTINA 47.40N 109.32W
06/10/2016 E2.00 INCH FERGUS MT TRAINED SPOTTER
&&
MLSSpecial weather statement, Jun 10, 6:58 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 658 PM MDT FRI JUN 10 2016 MTZ013-050-051-110130- FERGUS MT-JUDITH BASIN MT-CHOUTEAU MT- 658 PM MDT FRI JUN 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHOUTEAU... NORTHEASTERN JUDITH BASIN AND NORTHWESTERN FERGUS COUNTIES UNTIL 730 PM MDT... AT 657 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STANFORD...MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DENTON AND COFFEE CREEK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTH CENTRAL MONTANA. LAT...LON 4713 11010 4731 11034 4771 10991 4741 10941 TIME...MOT...LOC 0057Z 230DEG 64KT 4723 11028 KJ
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:00 PM MDT | Special Weather Statement | TFX | Judith Basin | 30 min |
| Jun 10, 6:00 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Jun 10, 6:03 PM MDT | Tornado Warning | TFX | Fergus | 27 min |
| Jun 10, 6:17 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 28 min |
| Jun 10, 6:24 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin | 35 min |
| Jun 10, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 29 min |
| Jun 10, 6:52 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 38 min |
| Jun 10, 6:58 PM MDT | Special Weather Statement | TFX | Fergus | 32 min |
| Jun 10, 7:30 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 15 min |
| Jun 10, 7:53 PM MDT | Special Weather Statement | TFX | Teton | 37 min |
| Jun 10, 8:12 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Fergus | 45 min |
| Jun 10, 8:16 PM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jun 10, 8:28 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus, Judith Basin | 47 min |
| Jun 10, 9:15 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus, Judith Basin | 30 min |
| Jun 10, 9:35 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 10, 9:43 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 32 min |
| Jun 10, 9:50 PM MDT | Special Weather Statement | TFX | 40 min | |
| Jun 10, 10:16 PM MDT | Special Weather Statement | TFX | Fergus | 44 min |
| Jun 10, 10:31 PM MDT | Areal Flood Advisory | TFX | Blaine, Chouteau, Fergus, Judith Basin | 6 hr |
| Jun 10, 10:51 PM MDT | Special Weather Statement | TFX | 24 min | |
| Jun 10, 11:29 PM MDT | Special Weather Statement | TFX | 61 min | |
| Jun 11, 4:50 AM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 25 min |
| Jun 11, 4:50 AM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 25 min |
| Jun 11, 5:13 AM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau | 47 min |
| Jun 11, 5:18 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 42 min |
| Jun 11, 5:32 AM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jun 11, 5:59 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 46 min |
| Jun 11, 6:04 AM MDT | Special Weather Statement | TFX | Chouteau | 41 min |
| Jun 11, 6:32 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 43 min |
| Jun 11, 7:17 AM MDT | Special Weather Statement | TFX | Blaine | 43 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.